# SDR SWIA971239

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH F230, CABIN ALTITUDE STARTED A 2500-3500 MINUTE CLIMB.  SWITCHED TO MANUAL, NO HELP.  CABIN CONTINUED CLIMB.  PERFORMED DESCENT, MASKS FELL.  LANDED UNPRESSURIZED.  NO DOOR LIGHTS NO OTHER UNUSUAL WITH A/C PERFORMANCE.  FOUND CARGO DOOR SEAL BLOWN OUT ON LOWER SIDE OF CARGO DOOR.  REPLACED BENT RETAINING STRIP FOR CARGO DOOR SEAL.
